# SDR FDEA202004030675

- Difficulty date: April 3, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53279977002
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 132KG HAS A CRACK. FABRICATED FLOOR PANEL 132KG ON TRAVELER T20/1483240 PER DWG SRZ 25-005. P/N FX-  A53279977002 PART MARKED ON PANEL PER GMM 07-0-1001.            (MAJOR REPAIR)
